# SDR COMA2010062250132

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,548 hours, 29,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Part number: 601R383821
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED PAX DOOR WARNING MSG AND OVERBOARD COOL CAUTION MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED PAX DOOR LOWER PIVOT ASSY.
